# SDR 08FDEA02198

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 654531315
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT BS 660 STRINGER S-2R REMOVED AND REPLACED STRINGER CLIP IAW SRM 51-30-02 PG-2-8.  THIS IS CLASSIFIED AS A MAJOR REPAIR IAW, GMM 6-2-100 PG 2 AND 3.
